# SDR SWAA2016071553876

- Difficulty date: July 13, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N772SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27880
- Aircraft time: 57,681 hours, 33,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY EXIT DOORS LIGHT INOPERATIVE.  RELAMPED LIGHT IAW AMM.
